# SDR LR7A07063

- Difficulty date: July 26, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,377 hours, 24,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 815e, Lbl 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK PER JOB CARD HA1201, FOUND EXTERIOR FUSELAGE SKIN DENTED AT FS 815E, LBL 63, WL 144.  REPAIRED SKIN IAW LAC MEA 382-53-07-051.
